Stefania GATTI
Stefania GATTI
professore di seconda fascia, Università di Modena e Reggio Emilia
Email verificata su unimore.it
Titolo
Citata da
Citata da
Anno
On the hyperbolic relaxation of the one-dimensional Cahn–Hilliard equation
S Gatti, M Grasselli, A Miranville, V Pata
Journal of mathematical analysis and applications 312 (1), 230-247, 2005
722005
A construction of a robust family of exponential attractors
S Gatti, M Grasselli, A Miranville, V Pata
Proceedings of the American Mathematical Society 134 (1), 117-127, 2006
552006
Hyperbolic relaxation of the viscous Cahn–Hilliard equation in 3-D
S Gatti, M Grasselli, V Pata, A Miranville
Mathematical Models and Methods in Applied Sciences 15 (02), 165-198, 2005
552005
Asymptotic behavior of a phase field system with dynamic boundary conditions
S Gatti, A Miranville
Lecture Notes in Pure and Applied Mathematics 251, 149, 2006
542006
Attractors for semi-linear equations of viscoelasticity with very low dissipation
S Gatti, A Miranville, V Pata, S Zelik
The Rocky Mountain Journal of Mathematics, 1117-1138, 2008
482008
Memory relaxation of first order evolution equations
S Gatti, M Grasselli, A Miranville, V Pata
Nonlinearity 18 (4), 1859, 2005
432005
A variational approach to a Cahn–Hilliard model in a domain with nonpermeable walls
L Cherfils, S Gatti, A Miranville
Journal of Mathematical Sciences 189 (4), 604-636, 2013
412013
Existence of global solutions to the Caginalp phase-field system with dynamic boundary conditions and singular potentials
L Cherfils, S Gatti, A Miranville
Journal of mathematical analysis and applications 343 (1), 557-566, 2008
352008
Uniform decay properties of linear Volterra integro-differential equations
M Conti, S Gatti, V Pata
Mathematical Models and Methods in Applied Sciences 18 (01), 21-45, 2008
292008
Trajectory and global attractors for evolution equations with memory
VV Chepyzhov, S Gatti, M Grasselli, A Miranville, V Pata
Applied mathematics letters 19 (1), 87-96, 2006
272006
Continuous families of exponential attractors for singularly perturbed equations with memory
S Gatti, A Miranville, V Pata, S Zelik
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (2 …, 2010
262010
A one-dimensional wave equation with nonlinear damping
S Gatti, V Pata
Glasgow Mathematical Journal 48 (3), 419-430, 2006
252006
Exponential attractors for a conserved phase-field system with memory
S Gatti, M Grasselli, V Pata
Physica D: Nonlinear Phenomena 189 (1-2), 31-48, 2004
222004
A Gronwall-type lemma with parameter and dissipative estimates for PDEs
S Gatti, V Pata, S Zelik
Nonlinear Analysis: Theory, Methods & Applications 70 (6), 2337-2343, 2009
212009
Navier–Stokes limit of Jeffreys type flows
S Gatti, C Giorgi, V Pata
Physica D: Nonlinear Phenomena 203 (1-2), 55-79, 2005
212005
An existence result for an inverse problem for a quasilinear parabolic equation
S Gatti
Inverse Problems 14 (1), 53, 1998
201998
Exponential attractors for a phase-field model with memory and quadratic nonlinearities
S Gatti, M Grasselli, V Pata
Indiana University mathematics journal, 719-753, 2004
182004
Memory relaxation of the one-dimensional Cahn-Hilliard equation
S Gatti, M Grasselli, A Miranville, V Pata
Dissipative Phase Transitions, 101-114, 2006
172006
Robust exponential attractors for a family of nonconserved phase-field systems with memory
S Gatti, M Grasselli, V Pata, M Squassina
Discrete & Continuous Dynamical Systems 12 (5), 1019, 2005
162005
Pullback exponential attractors for a Cahn-Hilliard-Navier-Stokes system in 2D
S Bosia, S Gatti
arXiv preprint arXiv:1304.0933, 2013
152013
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20